# SDR A6WA200100063

- Difficulty date: November 15, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 3,109 hours, 2,748 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAS ON APPROACH, LANDED AT FLAPS ZERO.  MAINTENANCE C/W AWAC SUPPLEMENT 98-18 IN AMM CHAPTER 27, NO CODED FAILS IN LAST 72 HOURS, SYSTEM RESET.
